MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/LEFT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/LEFT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.419
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hrs, hwc.Device malfunctioned intraoperative.Device was not implanted/explanted.Device is expected to be returned for manufacturer review/investigation, but has not been received yet.Patient code (b)(4) used to capture additional medical/surgical intervention required.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review is pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent secondary operation.During the procedure, while taking the antibiotic bead out of the patient, a 4.5 mm va-lcp condylar plate set with 18 holes on the left side was found to have a small breakage.Additional operative time, length unknown, was needed in the orthopedic procedure.Patient outcome is unknown.Concomitant devices reported: 4.5 cortex screws (part# unknown, lot# unknown, qty: unknown) 5.0 va locking screws (part# unknown, lot# unknown, qty: unknown) this report is for one (1) 4.5mm va-lcp curved condylar plate/18 hole/370mm/left.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date returned to manufacturer subject device has been received and is currently in the evaluation process.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient had a cracked 4.5 mm variable angle -locking compression plate (va-lcp) condylar plate.Patient was implanted on an unknown date with an unknown nail.Patient presented with an infection and was revised with a va-lcp condylar plate and antibiotic beads on an unknown date.Patient was scheduled for planned revision on (b)(6) 2018 to remove the antibiotic beads and to have a bone graft.While removing the antibiotic beads, the plate was found to have had a crack in it.The plate was explanted and a unknown nail was implanted.Concomitant devices: 4.5 cortex screws (part #: unknown, lot #: unknown, qty: unknown) 5.0 va locking screws (part #: unknown, lot #: unknown, qty: unknown).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/LEFT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7473108
Report Number2939274-2018-51953
Device Sequence Number1607875
Product Code JDP
UDI-Device Identifier10886982042996
UDI-Public(01)10886982042996
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.419
Device Catalogue Number02.124.419
Device Lot NumberL437415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2018
Initial Date Received by Manufacturer 04/06/2018
Supplement Date Received by Manufacturer05/15/2018
06/05/2018
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date05/30/2018
06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR